# SDR CALA2021071201057

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Cable
- Part number: 72CF894500
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-3-6085) R1 DOOR FAILED ARMING MECHANISM TEST. (REPLACE T ELEFLEX CABLE). FURTHER DETAILS AWAITED.
